# SDR SOKF2020021300002

- Difficulty date: February 9, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Airbus A320-214
- Aircraft serial: 5333
- Aircraft time: 26,901 hours, 9,971 cycles
- Engine: Cfmint CFM565B43
- Engine time: 26,901 hours, 9,971 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM SAL TO YYZ THE AIRCRAFT DEVERTED TO MIA DUE TO APU AUTO S/D AND ENGINE #2 GENERATOR WAS INCLUDED IN DMI. AT MIA STATION AS PER TSM 49-00-81-810-819-A, PERFORMED REMOVED AND REPLACED OF LOW OIL PRESSURE SWITCH (8091KM) IN ACCORDANCE WITH AMM 49-94-14-000-003 AND AMM 49-94-14-400-003. AND PERFORMED REMOVED AND REPLACED OF DEOIL SOLENOID (8083KM) IN ACCORDANCE WITH AMM 49-91-49-000-003 AND AMM 49-91-49-400-003. PERFORMED OPERATION OF THE APU IN ACCORDANCE WITH AMM 49-00-00-860-008 AND AMM TASK 49-00-00-860-009, CHECK OK NORMAL. DUE TO GEN # 2 FAULT PREVIOUSLY ENTERED TO DMI, AS PER TSM 24-20-00-810-901-A, PERFORMED REMOVED AND REPLACED OF IDG 2 IN ACCORDANCE WITH AMM 24-21-51-000-040 AND AMM 24-21-51-400-040. PERFORMED OPERATIONAL TEST OF THE IDG DISCONNECT FUNCTION IN ACCORDANCE WITH AMM TASK 24-21-00-720-041, TEST OK NORMAL. PERFORMED CHECK FOR OIL LEAKS AND CHECK OF THE ELECTRICAL PROPERTIES IN ACCORDANCE WITH TSM SUBTASK 24-21-51-720-067-A, TEST OK NORMAL. DMI CLEARED. THE AIRCRAFT RETURNED TO NORMAL OPERATION.
